Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 14, 2015, 6:14 PM CDT for Lowndes County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2015, 6:14 PM CDT (23:14 UTC)
- Expired
- Apr 14, 2015, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 41 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 6:30 PM CDT | FLASH FLOOD | 3 Nw Columbus, MS | SEVERAL STREETS REMAIN FLOODED ON THE NORTH SIDE OF COLUMBUS |
| Apr 14, 7:00 PM CDT | FLASH FLOOD | 3 Nw Columbus, MS | SIX TO EIGHT INCHES OF WATER ENTERED SEVERAL UNITS AT THE CHATEAUX HOLLY HILLS APARTMENTS IN NORTH COLUMBUS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 405 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
244
WGUS54 KJAN 142314
FFWJAN
MSC087-150215-
/O.NEW.KJAN.FF.W.0010.150414T2314Z-150415T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT TUE APR 14 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL LOWNDES COUNTY IN NORTHEASTERN MISSISSIPPI...
* UNTIL 915 PM CDT
* AT 611 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. AT LEAST TEN CARS HAVE BEEN FLOODED AND
WATER WAS ENTERING AN APARTMENT COMPLEX ON THE NORTH SIDE OF
COLUMBUS. RADAR ESTIMATES UP TO SEVEN INCHES OF RAIN HAVE ALREADY
FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBUS AND COLUMBUS AFB.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3349 8832 3344 8864 3351 8859 3353 8855
3355 8853 3353 8849 3353 8847 3354 8849
3356 8850 3356 8849 3358 8849 3360 8847
3361 8849 3362 8850 3365 8835
$$
DL2 follow-up statements
788
WGUS74 KJAN 150011
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT TUE APR 14 2015
MSC087-150215-
/O.CON.KJAN.FF.W.0010.000000T0000Z-150415T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWNDES MS-
711 PM CDT TUE APR 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHERN LOWNDES COUNTY...
AT 709 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING OVER
NORTH COLUMBUS. OVER SIX INCHES OF RAIN HAVE ALREADY FALLEN IN SOME
LOCATIONS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLUMBUS AND COLUMBUS AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3349 8832 3344 8864 3351 8859 3353 8855
3355 8853 3353 8849 3353 8847 3354 8849
3356 8850 3356 8849 3358 8849 3360 8847
3361 8849 3362 8850 3365 8835
$$
DL764
WGUS74 KJAN 150214
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
914 PM CDT TUE APR 14 2015
MSC087-150224-
/O.EXP.KJAN.FF.W.0010.000000T0000Z-150415T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWNDES MS-
914 PM CDT TUE APR 14 2015
...THE FLASH FLOOD WARNING FOR NORTHERN LOWNDES COUNTY WILL EXPIRE AT
915 PM CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY.
LAT...LON 3349 8832 3344 8864 3351 8859 3353 8855
3355 8853 3353 8849 3353 8847 3354 8849
3356 8850 3356 8849 3358 8849 3360 8847
3361 8849 3362 8850 3365 8835
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 4:20 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 14, 4:20 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 420 PM CDT TUE APR 14 2015 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...THE ADVERTISED HEAVY RAINFALL AND POTENTIAL FLOODING HAS BEEN MORE LIMITED THAN EXPECTED SO FAR THIS WEEK AND SOME UNCERTAINTY REMAINS THE REMAINDER OF THE WEEK DUE TO THE DIFFICULTY IN PINNING DOWN HEAVIEST RAINFALL LOCATIONS AND TIMING. HAVE THEREFORE BACKED OUR HWO DOWN TO A LIMITED CATEGORY AREAWIDE THROUGH FRIDAY. THE SOILS REMAIN WET AND WE WILL HAVE AN ABOVE NORMALLY MOIST AIRMASS OVER OUR CWA THROUGH THE WEEKEND. VIGOROUS CONVECTION THAT DEVELOPS LEADING TO HEAVY RAINFALL PRODUCTION COULD LEAD TO FLOODING ISSUES. FOR TONIGHT...THE CONVECTION ALONG THE GULF COAST MOST OF THE DAY DID SPREAD NORTH INTO THE SOUTHERN PORTIONS OF OUR CWA BUT WEAKENED AND HAS STABILIZED THE SOUTHERN HALF OF OR CWA. SURFACE ANALYSIS SHOWED A STALLED FRONT NORTHWEST OF THE NATCHEZ TRACE EXTENDING BACK INTO A SECONDARY LOW WEST CENTRAL LOUISIANA. WATER VAPOR IMAGERY/RAP ANALYSIS SHOWED A CLOSED LOW SPINNING OVER KANSAS WITH A SEVERAL SUBTLE SHORTWAVES ROUNDING THE BASE OF THIS LOW MOVING OUR WAY. THE MOST NOTICEABLE SHORTWAVE WAS TRACKING ENE OVER WEST LOUISIANA AND WILL MOVE ACROSS OUR CWA LATE THIS AFTERNOON AND EVENING. CONVECTION HAS DEVELOPED THIS AFTERNOON ALONG THIS BOUNDARY AND CONVECTION WILL TEND TO BE MORE FOCUSED THIS EVENING IN VICINITY OF THE BOUNDARY AS IT DRIFTS NORTH TONIGHT. A DIURNAL TREND IS ALSO EXPECTED TO THE CONVECTION WHICH MOSTLY DISSIPATE WITH THE LOSS OF DAYTIME HEATING. WEDNESDAY THE BOUNDARY WILL BE NORTH OF HIGHWAY 82. AS THE SHORTWAVE MOVES ACROSS THE REGION...THE WEAK SURFACE LOW OVER WEST CENTRAL LOUISIANA IS EXPECTED TO TRACK ENE ACROSS OUR CWA. TOGETHER THESE FEATURES WILL COMBINE WITH OUR WARM AND VERY MOIST AIRMASS TO DEVELOP AT LEAST SCATTERED CONVECTION ACROSS THE AREA. LOCALLY HEAVY RAIN WILL ACCOMPANY THE STRONGEST CONVECTION. THE SHORTWAVE AND THE SURFACE LOW WILL LIFT NORTH OF OUR CWA WEDNESDAY EVENING LOWERING RAIN CHANCES OVER OUR CWA THE REMAINDER OF THE NIGHT. .LONG TERM...THURSDAY THROUGH TUESDAY...THE UNSETTLED WEATHER PATTERN WILL REMAIN IN PLACE UNTIL ROUGHLY FRI/SAT AS THE ACTIVE SOUTHERN STREAM JET WILL AID IN PROVIDING PERIODS OF LIFT AS FREQUENT DISTURBANCES RIDE THROUGH THE FLOW. AS HAS BEEN THE CASE WITH THE PREV MODEL RUNS...SPECIFICS IN TIMING/DETAILS REMAIN SKETCHY AS THIS SORT OF SETUP WREAKS HAVOC ON THE MODELS AND THEIR ABILITY TO TIME KEY FEATURES AND HOW THOSE INTERACT WITH THE BOUNDARY LAYER AND IN TURN DRIVE MESO-SCALE PROCESSES. STRIPPING THINGS DOWN TO SIMPLE TERMS...ANOMALOUS MOISTURE WILL CONTINUE TO BE IN PLACE INTO LATE WEEK AND AS THIS COMBINES WITH THE ABOVE MENTIONED DISTURBANCES...THE OPPORTUNITY FOR STORMS AND LOCALLY HEAVY RAINFALL WILL CONTINUE TO EXIST WITH THE POTENTIAL FOR FLASH FLOODING BEING ABOVE NORMAL. AN ADDITIONAL 1-3 INCHES APPEARS POSSIBLE THU-FRI WITH LOCALLY HIGHER AMOUNTS IN THE CARDS. A TREND THAT DOES SEEM A BIT MORE CLEAR IS THAT THE S/SE 2/3RDS OF THE CWA HAS THE BEST POTENTIAL TO SEE THE HIGHER RAIN TOTALS. FOR THE SUN-TUE PERIODS...LOOK FOR DRIER AND SLIGHTLY COOLER TO BE THE TREND AS SOME GUIDANCE PUSHES THE FRONT THROUGH THE REGION AS THE NORTHERN STREAM FINALLY PHASES. THE GFS IS THE MOST AGGRESSIVE...BUT A BLEND APPROACH IS BEST UNTIL GREATER CONSENSUS IS MET. /CME/22/ && .AVIATION...VARYING FLIGHT CATEGORIES WERE BEING OBSERVED THIS AFTERNOON WITH MORE SCATTERED CONVECTION THAN EARLIER THOUGHT. IFR CONDITIONS ARE STILL EXPECTED TO PREVAIL TONIGHT FOR THE MOST PART AS CEILINGS REMAIN LOW IN PERSISTENT STRATUS AND VISIBILITIES PERIODICALLY DROP DUE TO INTERMITTENT RAINFALL. WHILE THESE CONDITIONS WILL LIKELY CONTINUE FOR ALL TAF SITES...THEY WILL BE MOST PROLIFIC IN THE HBG AND MEI AREAS. WINDS WILL GENERALLY BE LIGHT SOUTHERLY AS THE STALLED FRONTAL BOUNDARY DRIFTS NORTH TONIGHT. /26/22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 65 79 63 80 / 64 63 39 56 MERIDIAN 64 79 63 79 / 74 77 50 56 VICKSBURG 64 79 62 81 / 56 57 25 57 HATTIESBURG 66 79 65 80 / 73 81 49 65 NATCHEZ 65 79 62 80 / 40 59 31 64 GREENVILLE 62 77 61 79 / 43 47 24 30 GREENWOOD 63 78 61 80 / 59 57 41 29 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/CME/26
Hazardous weather outlook, Apr 14, 2:25 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 225 PM CDT TUE APR 14 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 225 PM CDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY FLOODING THREAT...LIMITED TIMING...TONIGHT THROUGH WEDNESDAY SEVERAL BOUTS OF HEAVY RAINFALL WILL MOVE THROUGH THE REGION THROUGH WEDNESDAY. WHILE THE ATMOSPHERE IS EXTREMELY MOIST AND WILL CONTINUE TO PROMOTE HEAVY RAINFALL...THE ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING POSSIBILITIES TO LOCALIZED AREAS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE WET WEATHER PATTERN WILL CONTINUE THROUGH FRIDAY WHERE MORE ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO SATURATE THE SOILS AND ALLOW FOR THE LOCALIZED FLOODING POTENTIAL TO CONTINUE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 26 && ...HAZARD LEGEND... *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 14, 3:04 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT TUE APR 14 2015
MSZ031-142030-
LOWNDES MS-
304 PM CDT TUE APR 14 2015
...THUNDERSTORMS PRODUCING VERY HEAVY RAIN ON THE NORTH SIDE OF
COLUMBUS...
AT 303 PM CDT...METEOROLOGISTS WERE TRACKING A THUNDERSTORMS
PRODUCING VERY HEAVY RAINFALL ON THE NORTH SIDE OF COLUMBUS...MOVING
EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS AND COLUMBUS AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3349 8850 3353 8849 3353 8847 3354 8849
3356 8849 3362 8833 3352 8832
TIME...MOT...LOC 2003Z 254DEG 9KT 3352 8846
DLSpecial weather statement, Apr 14, 3:21 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT TUE APR 14 2015
LAZ025-142045-
TENSAS LA-
321 PM CDT TUE APR 14 2015
...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL OVER NORTHERN
TENSAS PARISH...
AT 319 PM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING
LOCALLY HEAVY RAINFALL WEST OF NEWELLTON...MOVING NORTHEAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
SOMERSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3220 9149 3220 9132 3221 9131 3221 9124
3222 9123 3222 9115 3218 9117 3215 9117
3203 9121 3203 9149
TIME...MOT...LOC 2019Z 225DEG 12KT 3213 9128
DLLocal storm report, Apr 14, 3:26 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM FLASH FLOOD 2 WNW COLUMBUS 33.52N 88.43W
04/14/2015 LOWNDES MS PUBLIC
WATER COVERING OLD ABERDEEN ROAD AND PONDING OF WATER IN
YARDS. REPORT AND PICTURES RELAYED VIA SOCIAL MEDIA.
&&
DCOXLocal storm report, Apr 14, 3:31 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 2 NW COLUMBUS 33.53N 88.43W
04/14/2015 LOWNDES MS EMERGENCY MNGR
REPORTS OF MULTIPLE STREETS FLOODING INCLUDING LINCOLN
ROAD...CHUBBY DRIVE AND BLUECUTT ROAD.
&&
DCOXLocal storm report, Apr 14, 3:32 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 2 NW COLUMBUS 33.53N 88.43W
04/14/2015 LOWNDES MS EMERGENCY MNGR
REPORTS OF MULTIPLE STREETS FLOODING INCLUDING LINCOLN
ROAD...CHUBBY DRIVE AND BLUECUTT ROAD. ALSO A CAR IS
SUBMERGED IN WATER IN THE PARKING LOT OF SONIC DRIVE-IN.
&&
DCOXSpecial weather statement, Apr 14, 5:35 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT TUE APR 14 2015
MSZ030-142300-
CLAY MS-
535 PM CDT TUE APR 14 2015
...THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER WEST POINT...
AT 535 PM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING
LOCALLY HEAVY RAINFALL OVER WEST POINT...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
WEST POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3355 8866 3356 8867 3357 8867 3357 8869
3356 8870 3356 8872 3357 8873 3365 8867
3363 8860
TIME...MOT...LOC 2235Z 226DEG 11KT 3360 8865
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:45 PM CDT | Special Weather Statement | JAN | Leake | 30 min |
| Apr 13, 8:05 PM CDT | Special Weather Statement | JAN | Leake | 25 min |
| Apr 13, 8:35 PM CDT | Special Weather Statement | JAN | Leake | 25 min |
| Apr 13, 8:38 PM CDT | Special Weather Statement | JAN | Winston | 37 min |
| Apr 13, 9:10 PM CDT | Special Weather Statement | JAN | Leake | 35 min |
| Apr 13, 9:40 PM CDT | Special Weather Statement | JAN | Neshoba, Winston | 35 min |
| Apr 13, 10:28 PM CDT | Special Weather Statement | JAN | Noxubee | 47 min |
| Apr 14, 2:35 PM CDT | Special Weather Statement | JAN | Lowndes | 25 min |
| Apr 14, 3:04 PM CDT | Special Weather Statement | JAN | Lowndes | 26 min |
| Apr 14, 3:13 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Apr 14, 5:35 PM CDT | Special Weather Statement | JAN | Clay | 25 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.